Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 4, Pages 305-312

On modulated random measures

Department of Applied Mathematics, Florida Institute of Technolooy, Melbourne 32901, FL, USA

Received 1 March 1991; Revised 1 August 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni H. Dshalalow, “On modulated random measures,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 4, pp. 305-312, 1991.